# SDR AALA202501286800

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,070 hours, 18,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ECEL204501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2EA BOTTOM EMERGENCY LIGHTS IS CRACKED LOCATED AT G7. REMOVE AND REPLACED 2EA  (AALA202501286800), (AALA202501289075) FLOOR PROXIMITY EMERGENCY LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-14-960-802.
